# SDR HNAA2020021800075

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 46,245 hours, 43,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RH OMEGA BEAM HAS CORROSION
COMPLETE: REPAIRED LAVATORY RH OMEGA
BEAM CORROSION IAW PIEDMONT EO1-53-20--
0080. SEE TASK AND WIP ENTRIES FOR DETAILS.
